Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

2 Publications

2020 | Journal Article | IST-REx-ID: 8940 | OA
J.-D. Boissonnat, S. Kachanovich, and M. Wintraecken, “Triangulating submanifolds: An elementary and quantified version of Whitney’s method,” Discrete & Computational Geometry. Springer Nature, 2020.
View | DOI | Download Published Version (ext.)

2018 | Journal Article | IST-REx-ID: 8422 | OA
G. Huang, V. Kaloshin, and A. Sorrentino, “Nearly circular domains which are integrable close to the boundary are ellipses,” Geometric and Functional Analysis, vol. 28, no. 2. Springer Nature, pp. 334–392, 2018.
View | DOI | Download Preprint (ext.) | arXiv

Filters and Search Terms

keyword="Geometry and Topology"


Filter Publications